Hi all. I’ve been on trt for 1.5 years trying to “dial in”. I’ve been following the old advice of keeping e2 low.
I’ve been reading that I shouldn’t care about high e2 anymore. I’m also reading more and more that most guys are likely under dosed.
If so, what does dialing in even mean? If high e2 in the 90-120 range doesnt matter, shouldn’t the only option for symptom resolution be to keep raising your T levels until you have solve the symptoms?
I know libido is complicated and I’m working on things like diet and exercise outside of TRT, but I am a libido chaser as it’s the only symptom I can’t resolve, and the real reason im on TRT.
My last experiment was to start at a low dose, and every six weeks increment it higher. I went from 84mg --> 98mg --> 112mg --> 140mg --> 154mg --> 175mg (Test E, weekly doses all split into daily shots, IM).
My Testosterone Rose from 750 --> 1150 and estrogen rose from 25 --> 70 going from 84mg --> 154mg. I didn’t get labs at 175mg because I felt worse and gave up.
84mg and 98mg were likely under dosed. No libido. No energy. No benefits.
112mg, libido starting to return, erections getting better.
140mg, more energy, good erections, lower libido
154mg, acne, weaker erections, no libido
175mg, moody, acne, difficulty getting hard, no libido.
My libido was the best at 112mg for a little while. I was fantasyzing again. Noticing women again. And even had a few sex dreams. This was still ellusive though.
My morning wood was the best on 140mg, and erection quality too. But desire had faded.
I felt “worse” as I raised to 154 and 175. I use quotations because I’ve been afraid of high doses, assuming im low shgb (17.5 - 20 on trt), and assuming high e2 kills libido.
1.) What does dialing in mean without comparing e2 to T?
2.) Does high e2 kill libido?
3.) Why would I feel better on lower doses vs higher if e2 isn’t an issue?
4.) Why is HCG now viewed as something that just complicates TRT protocols if e2 isn’t an issue anymore?
5.) Finally, should I jump on 200mg a week, no a.i., and give it a solid 3+ months to see if the symptoms I perceived on higher doses persist?